# SDR CALA2023121503651

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 75,992 hours, 32,900 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATE RFTS FOR DIRECTION ON THE MAIN LANDING GEAR DOOR FITTIN G SHEARED FASTENER FOUND AT HOLE L3 AS REFERENCED BY ECRA 5330-0 7177 (LH).
